# SDR TRAX200701398

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE CRACKED.   10-11-07   REMOVED UNSERVICEABLE EXTERNAL PAX DOOR HANDLE AND INSTALLED SERVICEABLE EXTERNAL PAX DOOR HANDLE ASSY IAW CRJ 200 AMM 52-11-03.
